# SDR ASAA2016112318809

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,435 hours, 11,741 cycles
- System (JASC): 2300 · Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAIL ILLUMINATED IN BOTH FREQUENCY WINDOWS.  ACFT GROUNDED. FOUND FAIL MESSAGE CAPTAINS RADIO TUNING PANEL. PERFORMED FIM 23-12 TASK 815. RESET POWER ON RADIO TUNING PANEL AND HF SYSTEM FAULT CLEARED.  PERFORMED GROUND VERIFICATION CHECK, GROUND VERIFICATION CHECKED GOOD.
